# SDR DALA2025091806854

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,163 hours, 31,446 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Zone
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DURING APPROACH INTO ATL DUE TO A DUAL PACK FAILURE AT FL200. LT ENGINE EIU FAULT LED TO THE LT PACK FAULT. THE RT PACK WAS ALREADY ON MEL FOR A PRIOR OVERHEAT MESSAGE. CORRECTIVE ACTION: DURING TS, LT ENGINE PYLON CONNECTOR 406VC1 WAS FOUND DAMAGED AND REPLACED. ALSO REPLACED EIU-1, RELAY 15HB, 16HB, LT PACK FLOW SENSOR 10HH, RT PACK FLOW CONTROL VALVE, AND RT PACK SENSORS 33HH AND 35HH. (LP 7444155, 1202311, 1202011)
